Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the stable diffeomorphism of homotopy spheres in the stable range, $n < 2p$


Author: P. L. Antonelli
Journal: Bull. Amer. Math. Soc. 75 (1969), 343-346
DOI: https://doi.org/10.1090/S0002-9904-1969-12164-6
MathSciNet review: 0240829
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. L. Antonelli, On the h-enclosability of spheres, Proc. Cambridge Philos. Soc. (to appear). MR 425987
  • 2. M. G. Barratt and M. E. Mahowald, The metastable homotopy of O(n), Bull. Amer. Math. Soc. 70 (1964), 758-760. MR 182004
  • 3. R. DeSapio, Differentiable structures on a product of spheres, Comment. Math. Helv. (to appear). MR 243536
  • 4. R. DeSapio, Manifolds homeomorphic to sphere bundles over spheres, Bull. Amer. Math. Soc. 75 (1969), 59-63. MR 240830
  • 5. R. DeSapio, Differentiable structures on a product of spheres. II, Ann. of Math. (to appear).
  • 6. C. S. Hoo, Homotopy groups of Stiefel manifolds, Ph.D. thesis, Syracuse University, Syracuse, N.Y., 1964.
  • 7. C. S. Hoo and M. E. Mahowald, Some homotopy groups of Stiefel manifolds, Bull. Amer. Math. Soc. 71 (1965), 661-667. MR 177412
  • 8. W. C. Hsiang, J. Levine and R. Szczarba, On the normal bundle of a homotopy sphere embedded in euclidean space, Topology 13 (1965), 173-181. MR 175138
  • 9. M. Kervaire, Some non-stable homotopy groups of Lie groups, Illinois J. Math. 4 (1961), 161-169. MR 113237
  • 10. M. Kervaire, An interpretation of G. Whitehead's generalization of Hopf's invariant, Ann. of Math. (2) 75 (1961), 566-571.
  • 11. M. Kervaire and J. Milnor, Homotopy groups of spheres. I, Ann. of Math. (2) 77 (1963), 504-537. MR 148075
  • 12. M. Mimura, On the generalized Hopf homomorphism and the higher composition, J. Math. Kyoto Univ. 4 (1965), 301-326. MR 177413
  • 13. H. Toda, Composition methods in homotopy groups of spheres, Ann. Math. Studies No. 49, Princeton Univ. Press, Princeton, N.J., 1963. MR 143217


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12164-6

American Mathematical Society